Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 4, 2022, 8:27 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2022, 8:27 PM CDT (01:27 UTC)
- Expired
- Jul 4, 2022, 9:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3635 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 538 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 38.0
The text
As transmitted.
466
WUUS53 KMKX 050127
SVRMKX
WIC105-127-050230-
/O.NEW.KMKX.SV.W.0050.220705T0127Z-220705T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
827 PM CDT Mon Jul 4 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southwestern Walworth County in southeastern Wisconsin...
Southeastern Rock County in south central Wisconsin...
* Until 930 PM CDT.
* At 827 PM CDT, a severe thunderstorm was located near Beloit,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Janesville, Beloit, South Beloit, Walworth, Clinton,
Fontana-On-Geneva Lake, Sharon, Darien, Tiffany, Allens Grove,
Avalon, Afton, Shopiere, Emerald Grove, Foxhollow and Delavan Lake.
People attending ABC Supply Stadium should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8905 4257 8922 4276 8905 4250 8839
TIME...MOT...LOC 0127Z 297DEG 25KT 4258 8902
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON3 follow-up statements
797
WWUS53 KMKX 050145
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
845 PM CDT Mon Jul 4 2022
WIC105-127-050230-
/O.CON.KMKX.SV.W.0050.000000T0000Z-220705T0230Z/
Walworth WI-Rock WI-
845 PM CDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN WALWORTH AND SOUTHEASTERN ROCK COUNTIES...
At 845 PM CDT, a severe thunderstorm was located over Clinton, or 8
miles east of Beloit, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beloit, South Beloit, Walworth, Clinton, Fontana-On-Geneva Lake,
Sharon, Darien, Tiffany, Allens Grove, Avalon, Shopiere, Emerald
Grove, Foxhollow and Delavan Lake.
People attending Beloit Fourth of July Celebration should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4252 8910 4271 8892 4250 8839 4249 8905
TIME...MOT...LOC 0145Z 297DEG 25KT 4252 8887
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON401
WWUS53 KMKX 050201
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
901 PM CDT Mon Jul 4 2022
WIC105-127-050230-
/O.CON.KMKX.SV.W.0050.000000T0000Z-220705T0230Z/
Walworth WI-Rock WI-
901 PM CDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN WALWORTH AND SOUTHEASTERN ROCK COUNTIES...
At 901 PM CDT, a severe thunderstorm was located over Sharon, or near
Harvard, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beloit, South Beloit, Walworth, Clinton, Fontana-On-Geneva Lake,
Sharon, Darien, Allens Grove, Foxhollow and Delavan Lake.
People attending Beloit Fourth of July Celebration should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8905 4266 8879 4250 8839 4249 8905
TIME...MOT...LOC 0201Z 297DEG 25KT 4247 8874
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON902
WWUS53 KMKX 050220
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Mon Jul 4 2022
WIC105-127-050230-
/O.EXP.KMKX.SV.W.0050.000000T0000Z-220705T0230Z/
Walworth WI-Rock WI-
920 PM CDT Mon Jul 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WALWORTH AND
SOUTHEASTERN ROCK COUNTIES WILL EXPIRE AT 930 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Wisconsin.
LAT...LON 4250 8905 4266 8879 4250 8839 4249 8905
TIME...MOT...LOC 0220Z 297DEG 25KT 4241 8858
$$
PATTERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:04 PM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jul 4, 3:04 PM CDT, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
304 PM CDT Mon Jul 4 2022
.SHORT TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Tonight through Tuesday night:
Storms on the front of this system have mostly weakened with some
initial development on the back end of this system as expected.
We will continue to have concerns on the back edge in addition
ongoing convection. This is primarily as a result of the 850mb
LLJ advecting warm moist air into the region. Thus we will not
really need a recovery of the environment behind this initial
round of thunderstorms as we will be relying on the advective
processes for any further development later on.
As for later convection there remains lots of uncertainty in what
we should expect to unfold later this afternoon through the late
evening hours. Latest CAMs suggest a bit more agreement with some
redevelopment of storms on the immediate back end of the system
into the late afternoon and early evening. How quickly this
situation unfolds is still uncertain but the dynamic situation
improves with time and thus we think the early evening will be
when convection begins to redevelop, likely overhead. How strong
these, possibly supercellular storms are, is also still in
question as really only the HRRR shows them becoming very strong
though the other CAMs do at least show some of the redevelopment.
The concern for supercellular structure in some storms comes
primarily from CAMs indicating initially cellular structures in
addition the increase in shear, especially in the low levels that
the LLJ will also bring with hodographs in most of the CAMs
showing strong low level turning and lots of SRH. This should
bring some potential for a tornado or two in addition to hail and
wind risks. Then later into the evening the concern will be for
any ongoing development or new development to congeal into a line
that would likely slowly push southeast. This would likely carry
risks for wind and a few QLCS type tornadoes with any bulges in
the line given primarily westerly 0-3km shear vectors. This will
also carry a flash flood risk as the general motion of the line
could lead to some training based on the orientation of the storms
with PWATs in excess of 2 inches.
Into Tuesday, the warm frontal boundary will be draped just south
of the IL/WI border that will be the main forcing mechanism for
any storms into the day Tuesday. While the morning and early
afternoon looks to remain fairly quiet the late afternoon and
through the evening could become interesting as storms appear
likely to fire up along the warm front as most models suggest this
to be the case. There will also be some help from a shortwave
that could help get some additional convection going. The concern
will be for some severe storms but the consensus from models
suggests storms may only be in the CWA for a limited period or if
storms lift north then they would likely weaken as the push away
from the boundary. Either way it appears the risk for severe
storms would be fairly limited in time and space. The only concern
would be if the warm front were to lift a bit further north than
originally expected, which would increase concerns in the area.
Otherwise during the day Tuesday expect temperatures across the
southern and southwest parts of Wisconsin reaching the 90s with
dewpoints in 70s leading to apparent temperatures climbing above
100 thus we have decided to issue a Heat Advisory for parts of the
CWA.
Kuroski
&&
.LONG TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Wednesday through Monday:
With a lot of activity expected the uncertainty in the long term
is somewhat high as in part what happens will be dependent on
these next few days. Regardless Wednesday looks like another day
that could feature some rain and storms though models suggest this
could be ongoing throughout much of the day Wednesday. While
severe storm potential looks fairly limited due to the lack of
instability to the north of the warm front while the warm front
looks to remain mostly to the south of the area. There will be
plenty of forcing aloft as well which will likely bring showers
and weak storms across much of southern Wisconsin.
Thursday looks more uncertain though generally models suggest the
frontal boundary will remain to the south but upper level forcing
could at least bring some storms and showers. Concern for severe
storms is fairly limited for the most part. Friday will finally
get us out of the wet pattern with high pressure building in from
the north with the front finally pushing south. The weekend looks
to remain fairly quiet with high pressure maintaining while slowly
pushing out to the east and weakening. Into early next week we
could see some activity ramp up again as we could dealing with a
few systems pushing through.
Kuroski
&&
.AVIATION...
(Issued 315 PM CDT Mon Jul 4 2022)
Showers continue to push through the region with some storms
starting to develop on the back edge of the showers as expected.
We could continue to see this development through the late
afternoon and evening. Into the early evening we could also expect
some MVFR CIGS that could fall to IFR into the later evening hours
especially further north where VSBYS concern will be mostly
related to storms and heavy rainfall. Storm potential will
continue through the late evening before we start to see concerns
end. MVFR/IFR CIGS may continue overnight and possibly into
Tuesday morning before scattering out. Otherwise expect quieter
conditions morning through the early afternoon before another
chance for storms, especially across the southern parts of the
state.
Kuroski
&&
.MARINE...
(Issued 315 PM CDT Mon Jul 4 2022)
No major marine concerns going forward outside of the potential
for on and off storms through Thursday night. Otherwise low
pressure will continue to push toward the region with mostly
modest variable winds continuing across the lake and waves
remaining fairly low.
Kuroski
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ065-WIZ067-WIZ068-
WIZ069-WIZ070-WIZ071-WIZ072...noon Tuesday to 8 PM Tuesday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 4, 4:43 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 443 PM CDT Mon Jul 4 2022 WIZ046-047-051-052-056>060-062>072-052145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Still expecting another round of storms tonight with potential for severe storms and locally heavy rainfall that could lead to flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be a continued chance for thunderstorms at times Tuesday through Friday. Severe storms and locally heavy rainfall will remain a concern through at least Wednesday. Heat index values as high as 105 are possible on Tuesday, especially along and south of I-94. Thus we have issued a Heat Advisory .SPOTTER INFORMATION STATEMENT... Storm and rainfall reports are requested this evening into the overnight hours. Spotter activation is possible at times this week as well. LMZ643>646-052145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-052145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 4, 2:28 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG MINERAL POINT 42.87N 90.18W
07/04/2022 IOWA WI EMERGENCY MNGR
LARGE DIAMOND CONSTRUCTION SIGN CAME OFF
POLE EXIT 40 FROM HIGHWAY 151.
&&Local storm report, Jul 4, 2:31 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
231 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DARLINGTON 42.68N 90.12W
07/04/2022 LAFAYETTE WI LAW ENFORCEMENT
TREE DOWN WITH POWER LINE. 1 ROOF SUSTAINED
SOME DAMAGE. LOCALIZED FLASH FLOODING WHERE
STORM DRAINS CLOGGED UP.
&&Special weather statement, Jul 4, 7:43 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
743 PM CDT Mon Jul 4 2022
WIZ065-050130-
Waukesha WI-
743 PM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of central Waukesha
County through 830 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hartland, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waukesha, Wauwatosa, New Berlin, Brookfield, Menomonee Falls,
Pewaukee, Sussex, Hartland, Delafield, Elm Grove, Wales, Okauchee
Lake, Oconomowoc, Lisbon, Merton, Butler, Lannon, Nashotah,
Oconomowoc Lake and Chenequa.
People attending Village of Elm Grove Park , and The New Berlin 4th
of July Festival should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4294 8831 4307 8851 4319 8837 4319 8806
4293 8807
TIME...MOT...LOC 0042Z 291DEG 31KT 4309 8833
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:43 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
| Jul 4, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 4, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Green | 47 min |
| Jul 4, 8:08 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| Jul 4, 8:50 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 55 min |
| Jul 4, 8:55 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock | 2 hr |
| Jul 4, 9:01 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 94 min |
| Jul 4, 9:11 PM CDT | Special Weather Statement | MKX | Walworth | 49 min |
| Jul 4, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 49 min |
| Jul 4, 9:17 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 4, 9:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 43 min |
| Jul 4, 9:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 56 min |
| Jul 4, 9:35 PM CDT | Severe Thunderstorm Warning | MKX | Green | 25 min |
| Jul 4, 9:38 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| Jul 4, 10:35 PM CDT | Areal Flood Advisory | MKX | Green | 50 min |
| Jul 4, 10:54 PM CDT | Special Weather Statement | MKX | Kenosha | 51 min |
| Jul 5, 11:08 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr | |
| Jul 5, 4:53 PM CDT | Special Weather Statement | MKX | Green | 37 min |
| Jul 5, 4:55 PM CDT | Special Weather Statement | MKX | Rock | 35 min |
| Jul 5, 5:20 PM CDT | Areal Flood Advisory | MKX | Green, Rock | 3 hr |
| Jul 5, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 5, 5:33 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jul 5, 6:05 PM CDT | Flash Flood Warning | MKX | Rock | 5 hr |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 32 min |
| Jul 5, 6:17 PM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Jul 5, 6:41 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
| Jul 5, 6:43 PM CDT | Flash Flood Warning | MKX | Green | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.